MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ANTIHCV II IMMUNOASSAY; ASSAY,ENZYME LINKED IMMUNOSORBENT,HEPATITIS C VIRUS

ROCHE DIAGNOSTICS ELECSYS ANTIHCV II IMMUNOASSAY; ASSAY,ENZYME LINKED IMMUNOSORBENT,HEPATITIS C VIRUS
Catalog Number 07026889190
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/30/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event occurred in (b)(6).
 
Event or Problem Description
The customer complained of (b)(6) elecsys anti-hcv ii immunoassay results for 1 patient sample on a cobas 8000 e 602 module and a cobas 8000 e 801 module.The e 602 module serial number was (b)(6) and the e 801 module serial number was (b)(6).The initial anti-hcv ii result was (b)(6) on the e 602 module with reagent lot number 31063600.The patient questioned the result.On (b)(6) 2018, the repeat anti-hcv ii result was (b)(6) on the e 801 module with reagent lot number 31072500.The customer then sent the sample to a different laboratory and the anti-hcv result was (b)(6) with the immunoblot method.The specific date of the immunoblot result was not provided.There were erroneous results reported outside of the laboratory.There was no allegation of an adverse event.This medwatch will cover anti-hcv ii reagent lot number 31063600.Refer to medwatch with patient identifier (b)(6) for information on anti-hcv ii reagent lot number 31072500.
 
Additional Manufacturer Narrative
Sample from the patient was submitted for investigation and further testing by the fujirebio innolia hcv score confirmed the negative result.The negative elecsys anti-hcv ii immunoassay result was therefore believed to be correct.

Brand Name
ELECSYS ANTIHCV II IMMUNOASSAY
Common Device Name
ASSAY,ENZYME LINKED IMMUNOSORBENT,HEPATITIS C VIRUS
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
MDR Report Key7845478
Report Number1823260-2018-02991
Device Sequence Number11129955
Product Code MZO
UDI-Device Identifier04015630939947
UDI-Public04015630939947
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
P140021
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07026889190
Device Lot Number31063600
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/16/2018
Supplement Date Received by Manufacturer08/16/2018
Initial Report FDA Received Date09/05/2018
Supplement Report FDA Received Date09/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age21 YR